# SDR AWXA9800156

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

EICAS MESSAGE AND LOW OIL PRESSURE LIGHT ON NR 1 ENGINE.  ENGINE SHUT DOWN IN FLIGHT, AIR TURNBACK.  OPENED COWLING AND C-DUCTS, FOUND SCAVENGE LINE LOOSE.  RETIGHTENED AND SAFETIED.  CHECKED MAGNETIC CHIP DETECTORS REF MM 79-21-03.  CHECKED SCAVENGE AND PRESSURE FILTERS REF MM 79-32-00.  NO DEFECTS NOTED.  SERVICED OIL, ACCOMPLISHED ENGINE RUNS.  NO LEAKS NOTED, CLOSED COWLS AND C-DUCTS.
